# SDR AWXA9500009

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304RX
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 321452
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND LT AND RT FORWARD EMERGENCY EXIT LIGHT SIGNS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY, OPS CHECK GOOD.  (W)
